Volume 6, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The homology of the Milnor fiber for classical braid groups

Filippo Callegaro

Algebraic & Geometric Topology 6 (2006) 1903–1923

arXiv: math.AT/0511453

Abstract

In this paper we compute the homology of the braid groups, with coefficients in the module [q±1] given by the ring of Laurent polynomials with integer coefficients and where the action of the braid group is defined by mapping each generator of the standard presentation to multiplication by q.

The homology thus computed is isomorphic to the homology with constant coefficients of the Milnor fiber of the discriminantal singularity.

Keywords
braid groups, Milnor fiber, local system
Mathematical Subject Classification 2000
Primary: 20F36
Secondary: 20J06, 32S55
References
Forward citations
Publication
Received: 30 November 2005
Revised: 22 September 2006
Accepted: 23 September 2006
Published: 14 November 2006
Authors
Filippo Callegaro
Scuola Normale Superiore
Piazza dei Cavalieri, 7
56126 Pisa
Italy